Suffering From nausea ,joint pain ,flu like symptoms, are they possible withdrawal side effects ?
Jeff for sure the joint pains and sometimes the Nausea. The best bet is to have her restart it and take it with some food or glass of milk and see if it settles down I am pretty sure it would be just stopping the Naprosyn. But normally you really don't get much as far as withdrawals from it but we are all different. If I were you I would try and get her to take 1/2 to one with food and see how she starts to feel and if she needs it give her the other half. But you are right there is a lot of flu going around but since she just stopped the Naprosyn I am guessing it would be the Naprosyn. see Pain can also make you feel nausea and-and many other upset feelings. And if it were me I would take it with something NOW!! IF IT CONTINUES have her call the doctor tomorrow. You're a good husband. We always have to take good care of the other half when we don't feel good we don't always think right hang in there buddy. Chuck1957
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2012 • 9 answers
Posted 3 Jun 2013 • 1 answer
Posted 16 Jun 2014 • 2 answers
Posted 18 Jan 2015 • 4 answers
Posted 31 Dec 2017 • 1 answer